# SDR CHIR20132903001

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: General aviation
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 13,638 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: C34S21879
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 500HR SIDE FACING SEAT ATTACHMENT STRUCTURE INSPECTION,  NOTED CRACKS IN FITTING SUPPORT PANEL ASSY AT BS 220 LBL 49 WL 5,  BS 260, LBL 49 WL 5, BS 340, LBL 49, WL 5, BS 380 LBL 49 WL5,  BS 180 RBL 49 WL5, BS 220 RBL 49 WL5.  SIX CRACKS TOTAL, CRACK LENGTH 1 INCH OR LESS.   THE SEAT SUPPORTS WERE REPLACED.
